Why is my Warfarin dosage so high..& keeps on rising?
by jenna1983, Nov 21, 2009 05:53PM
Tags: antiphospholipid, Systematic Lupus Erythematosis, blood clot, iron deficient anemic
To keep it as brief as possible: DOB 1983
Had DVTs in 2004 that went lungs (hospitalised for 2weeks).
Immed started anticoag treatment 10mg - 15mg for 1st year of treatment... late 2004 antiphospholipid antibody diagnosis confirmed...
2005 had noticeable 'butterfly rash' over face, after many doc trips / consultant apt's, blood tests and biospsy - SLE was diagnosed / confirmed..
currently take follwoing meddications - & have done since 2005:
The SLE is no problem to me really now apart from being tired / cold..but what worries me most is the fact that Im now taking 25mg of Warfarin daily and have done for last 8-12months...I have asked my consultant why this keeps increasing.. but she just said that it was genetic and doesnt know why really... It probally bothers me more as i can only get a certain supply of 5mg tabs each monthso Im pretty much on rpt perscription each month for these which is a hassle.... Any thoughts or opinion to why my Warfarin needs to keep increasing to keep me in my 2-3 INR??..Lokk forward to hearing from someone who has a professional knowledge in this area.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.